# SDR SWIA202157594

- Difficulty date: February 22, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Bs 909 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT STRUCTURE FOR FAIRING 196AR CRACKED AFT OF FS909.00 LOWER SECTION. REFERENCE STGR24RH.     (C-CHECK RO 4/20/2021)    COMPLIED WITH MHIRJ REPAIR ENGINEERING ORDER 670-53-82-575. FORM M-337 COMPLETED.
